# SDR CA111024007

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,695 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: CDA10110002
- Condition: Burned
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE INSTALLATION OF CEILING PANEL 227CLC, THE EXPOSED WIRING CONTACTS ON THE PANEL ORDINANCE LIGHT CONTACTED THE WIRE REINFORCING ON THE AIR CONDITIONING DUCT IMMEDIATELY ABOVE THE PANEL.  WHEN THE PANEL WAS ELECTRICALLY CONNECTED THE WIRING SHORTED OUT AND MELTED THE INSULATION ABOVE THE DUCT.  IT WOULD SEEM THE PROBLEM WOULD BE DESIGN. THE DUCTING CONTAINING THE REINFORCING WIRE IS HELD IN PLACE BY 2 VELCRO TIES. THE MOUNTING CLIPS FOR THE VELCRO ARE A PROBLEM AREA DUE TO NO FIXED LOCATION AND THEY CAN SLIDE AND BE MOVED AROUND AT WILL. THIS DOES NOT PREVENT IT FROM CONTACTING THE BACK SIDE OF THE LIGHT ASSY.  THE LONG TERM EFFECT OF THIS WOULD BE CHAFING THROUGH THE OUTER SHIELDING ON THE REINFORCING WIRE, EXPOSING THE METAL WIRE AND ALLOWING IT TO CONTACT THE BACK OF THE LIGHT ASSY.  THE LIGHT ASSY ITSELF HAS NO COVER OVER THE ELECTRICAL TERMINALS AS CONFIRMED IN THE ILLUSTRATED PARTS CATALOGUE.
